English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Pathway structure determination in complex stochastic networks with non-exponential dwell times

Li, X., Kolomeisky, A. B., & Valleriani, A. (2014). Pathway structure determination in complex stochastic networks with non-exponential dwell times. The Journal of Chemical Physics, 140(18): 84102. doi:10.1063/1.4874113.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-D9D4-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0025-6D70-4
Genre: Journal Article

Files

show Files
hide Files
:
2034799.pdf (Publisher version), 642KB
 
File Permalink:
-
Name:
2034799.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Li, Xin1, Author
Kolomeisky, Anatoly B.1, Author
Valleriani, Angelo2, Author              
Affiliations:
1external, ou_persistent22              
2Angelo Valleriani, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863324              

Content

show

Details

show
hide
Language(s):
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: ISI: 000336782700049
DOI: 10.1063/1.4874113
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Journal of Chemical Physics
  Other : J. Chem. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. : American Institute of Physics
Pages: - Volume / Issue: 140 (18) Sequence Number: 84102 Start / End Page: - Identifier: ISSN: 0021-9606
CoNE: https://pure.mpg.de/cone/journals/resource/954922836226